# SDR SWIA202158539

- Difficulty date: March 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON A-BAY DOOR SURROUND STRUCTURE, (FWD/RH) INTERCOSTAL,TO THE RIGHT OF STGR (27). R/H VERTICAL "FACE" AND "FLANGE" , THAT SPANS FROM F.S. 349.00 BACK TO F.S. 364.00 (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED INTERCOSTAL TO THE RIGHT ON STGR 27 BETWEEN F.S. 349.00 TO F.S. 364.00, REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV NC / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
